# SDR DALA12008193126

- Difficulty date: September 14, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 31,448 hours, 16,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA FLOOR SUPPORT BETWEEN FR 64 TO FR 66 Y765 HARD POINT HOLES HAS CORROSION.  BLENDED AREA IAW SRM 51-74-00.   FOUND TO BE OUT OF LIMITS IAW SRM 53-41-15, FIG 2. REMOVED FLOOR SUPPORT IAW SRM 51-42-11. LOCATED AND DRILLED NEW FLOOR SUPPORT IAW SRM 51-44-11.  INSTALLED NEW FLOOR SUPPORT  IAW SRM 51-42-11 AND TRM 53-21-01.
